# SDR IPXA10558286

- Difficulty date: January 15, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 198,811 hours, 13,744 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Flange
- Part number: 148N66633
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 APU ACCESS DOOR 315AL FWD OUT BD FLANGE CORNER IS CHAFED ON INNER SURFACE.  R & R DOOR 315AL FWD FRAME IAW SRM 51-40-02.
